A new study published in the Journal of Pediatrics is shedding light on how long heart abnormalities from COVID-19 vaccine-induced myopericarditis may last in children.
The typically-rare disease, which can lead to sudden death, is a combination of two significant adverse events that can occur after receiving a COVID-19 mRNA injection known as myocarditis (inflammation of the heart), and pericarditis (inflammation of the outer lining of the heart).
The study, which was conducted at Seattle Children’s Hospital, focused on a cohort of 16 children between the ages 12-17. All 16 patients were diagnosed with myopericarditis within one week of receiving their second Pfizer COVID-19 shot and had experienced chest pains and elevated serum troponin when first seeking treatment.
Patients were monitored for three to eight months after their initial study, and despite responding to treatment, cardiac magnetic resonance imaging demonstrated a “persistence of abnormal findings” in most patients.
Consistent with a statement released by the American Heart Association regarding the risk of sudden cardiac arrest when exercising with heart inflammation, the study's participants were restricted from strenuous physical activity upon discharge.
If you appreciate that at Rebel News we bring you the other side of the story, which has included shedding light on under-reported injuries associated with COVID-19 vaccines, consider supporting our independent journalism by donating here.